# SDR C2XA07RI087

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 13,761 hours, 7,354 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1772
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 12,567 hours, 12,587 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2507 - MEM - CREW REPORTED BAG SMOKE ON EICAS IN FLIGHT AND ON GROUND.  NEITHER SMOKE NOR FIRE OBSERVED.  EWR MX REMOVED AND REPLACED AFT BAG SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
